Psycho-Babble Medication Thread 1096681

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

need some help guys

Posted by MightyKondrian on January 22, 2018, at 11:02:58

Hi all. I'm doin ok (check signature for meds) but i seem to me shaking a little. Mostly just a bit buts its there. but not all the time either. Anything this could be? I'm on small dose of antipsychotic (aripiprazol), Bupropion and a benzo (clonazepam). I suspect these because all 3 can cause tremors even convulsions. even the benzos if I've become over tolerant. And what about galantamine? That is a dementia/Alzheimers/Parkinson med. And the last added. Its for my poor cognitive issues.
Thanks for any help.

Mighty

 

Re: need some help guys

Posted by Hugh on January 22, 2018, at 12:19:15

In reply to need some help guys, posted by MightyKondrian on January 22, 2018, at 11:02:58

One possibility is benzo withdrawal. Because of tolerance, you can experience this even while taking your benzos regularly. I went through this with lorazepam. Have you mentioned this to a doctor?

 

Re: need some help guys Hugh

Posted by Phillipa on January 23, 2018, at 9:22:00

In reply to Re: need some help guys, posted by Hugh on January 22, 2018, at 12:19:15

Hugh I didn't know this 50 + years on benzos but taking less now just at night? So can the opposite also happen where you don't need as much due to age? Thanks Phillipa

 

Re: need some help guys Phillipa

Posted by Hugh on January 23, 2018, at 12:53:42

In reply to Re: need some help guys Hugh, posted by Phillipa on January 23, 2018, at 9:22:00

I found this:

The increased sensitivity of older people to benzodiazepines is due to age-related alterations in the central nervous system receptors benzodiazepine receptors in the brain become more sensitive, causing increased sedation Unsteadiness Memory loss Disinhibition

 

Re: need some help guys Hugh

Posted by Phillipa on January 23, 2018, at 17:35:59

In reply to Re: need some help guys Phillipa, posted by Hugh on January 23, 2018, at 12:53:42

Thanks so this is why I can now take less. Maybe I should just keep cutting down till none left Phillipa

 

Re: need some help guys

Posted by rjlockhart37 on January 25, 2018, at 0:49:19

In reply to need some help guys, posted by MightyKondrian on January 22, 2018, at 11:02:58

bupropion is very known med to cause agitation and anxiety, many many people reported it....check all these boards on the internet, i was on wellbutrin twice, first time in 2004, it worked for a while, i was more awake in the mornings had a bit more energy but during hte day i realized i could not tkae naps, or drift off, bupropion is not a actually stimulant, but is in the class of it, it blocks dopamine and norepinehrine but very low on dopamine, more on norepinephrine

and taking galantamine with bupropion....galantamine enhances and increases acetylcholine in brain, with bupriopion on top, that could cause anxiety.....

i would ask more options for anxiety with your doctor, if bupropion works well, stay, but i remember wellbutrin gave me antzy anxiety through out the day

 

Re: need some help guys

Posted by rjlockhart37 on January 25, 2018, at 12:24:35

In reply to Re: need some help guys, posted by rjlockhart37 on January 25, 2018, at 0:49:19

'dopamine/norepinephrine re-uptake inhibitor' sorry i put it wrong


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.